# SDR CA970728007

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 7372A9C
- Engine: Pwa JT8D9A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 65446519
- Condition: Inoperative
- Location: Nr 1 Slat
- Component: Boeing, 6544519
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) NR1 SLAT HAD NO POSITION OR TRANSIT INDICATIONS. INTERNAL PAROXIMITY SENSOR HAS OPEN CIRCUIT, NOT SENSING POSITION OF ACTUATOR.
